# SDR CA150113020

- Difficulty date: January 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF ROLL THE PILOT HEARD A LOUD NOISE.  TAKEOFF WAS CONTINUED AND THE ACFT FLOWN TO DESTINATION.  A FIRE WARNING CAME ON DURING FINAL APPROACH BUT NO FIRE WAS OBSERVED.  THE ACFT LANDED SUCCESSFULLY WITH ENGINE RUNNING.  AFTER TAXI FROM RUNWAY THE ENGINE WAS SHUTDOWN AND ABNORMAL NOISES WERE AUDIBLE. THE AIRCRAFT WAS TOWED TO A HANGER WHERE THE INSPECTION REVEALED FRACTURED PT2 BLADES. THE ENGINE WAS SENT TO THE MANUFACTURER FOR FURTHER INVESTIGATION.
